# SDR CA120822005

- Difficulty date: August 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 7620902019045
- Condition: Failed
- Location: Mlg Door
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A SLIGHT JERK 10 MIN BEFORE LANDING ON DECK.  AN INSPECTION WAS DONE ON DECK AND REPORTED THE DOOR FITTING BROKEN.  ACFT WAS SHUTDOWN, DOOR TIED DOWN AND ACFT FLEW BACK TO BASE WITH LANDING GEAR EXTENDED AND WITHOUT ANY PASSENGERS ONBOARD.  BRACKET WAS REMOVED AND REPLACEMENT INSTALLED THE BROKEN LINKAGE WAS REPLACED BY ENGINEERING AND THE ACFT RETURN TO SERVICE.
